Free Access
Volume 27, Number 1, 1993
Page(s) 1 - 7
Published online 31 January 2017
  1. L. ANGERMANN, Numerical solution of second-order elliptic equations on plane domains, M2AN Modél. Math. Anal. Numér., 25(2) : 169-191, 1991. [EuDML: 193624] [MR: 1097143] [Zbl: 0717.65082] [Google Scholar]
  2. P. CIARLET, The finite element method for elliptic problems, North-Holland, Amsterdam-New York-Oxford, 1978. [MR: 520174] [Zbl: 0383.65058] [Google Scholar]
  3. T. IKEDA, Maximum principle in finite element models for convection-diffusion phenomena, North-Holland, Amsterdam-New York-Oxford, 1983. [MR: 683102] [Zbl: 0508.65049] [Google Scholar]
  4. J. WLOKA, Partielle Differentialgleichungen. Sobolevräume und Randwertaufgaben, Teubner-Verlag, Stuttgart, 1982. [MR: 652934] [Zbl: 0482.35001] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you